Jump to content
Acne.org
Sign in to Follow  
  • entries
    2
  • comments
    0
  • views
    4,312

About this blog

Fifteen year old male, 20mg a day

Entries in this blog

 

Day Fourteen

I haven't gotten round to posting the first two weeks of progress but I'll try post daily in here from now on. To start, I think I've avoided the 'initial breakout' that I, along with everyone else who takes Accutane, was dreading before my course started. The general consensus is that the breakout starts after four days and that was certainly not the case with me. I can't rule out the possibility of an 'IB' coming on at any point between now and the time I finish with the drug but for now, it's stayed away. What I have seen though, is dryness - in particular of the lips. My lips are incredibly dry but I combat this with Vaseline and it's really not that noticeable to me or to others. My skin has also dried out considerably, which I find incredible given I've been on the drug for a mere two weeks. But anyway. I've also suffered back pain and pain in the knees - a common side effect it seems. But most importantly, my acne has gotten better. The jawline acne that prompted my decision to go on Accutane has dried and is less noticeable while the whiteheads around my T-Zone have calmed down greatly. My back, shoulders and upper arms have also cleared up rapidly. I'm delighted with that. Will keep you posted.

charlie.

charlie.

03/04/2011

 

Introduction

I'm Charlie, I'm fifteen years old and I have acne. I've suffered with acne for nearly three years. For two and a half of those years, I have coped with acne well and have not let it affect me. However, as I got older and my acne got worse, I 'snapped' and decided to really do something about my condition. Having gone through hundreds of trips to my GP and collected an endless stream of both topical and oral acne 'treatments' (everything from doxycycline to erythromycin to quinoderm to BP), I looked in the mirror one day a few weeks ago and decided that I was no longer going to put up with acne. The anxiety it brings about, the paranoia it manifests in you, the limiting effects it has on your social life... I'd had enough. So I got Accutane (following a quick four-week course of steroids and antibiotics). This place will be a personal log of my progress... So if you drop by, please leave a comment or something! All are welcome. Inabit.

charlie.

charlie.

03/04/2011

Sign in to Follow  
×